# SDR 01FDEA00280

- Difficulty date: April 16, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554579
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN, BS 1040 BETWEEN STR 4L AND STR 15L.  *S/D*  REMOVED AND REPLACED SKIN PER IAW FEDEX EA 7-5330-57214 & FEDEX SRM 53-30-3 FIG 24.
